| Catalog Number |
150832 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient was using a leg bag with a condom catheter.The patient advised that the urine was not draining into the leg bag and stated that the urine stays in the catheter and tubing creating pressure that pops off the tubing from the catheter.The representative explained leg bags were not vented and sometimes tend to air lock and this could be remedied by disconnecting the bag from the tubing and breaking the air lock.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that patient was using leg bag with condom catheter.Stated that the patient advised urine was not draining into the leg bag and stated that the urine stays in the catheter and tubing creating pressure that pops off tubing from catheter.Representative explained leg bags were not vented and sometimes tend to air lock and this could be remedied by disconnecting the bag from the tubing and breaking the air lock.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.The potential root cause for this failure could be due to "vent blocked creating vacuum in bag (excludes non-vented bags), occlusions (for bed/leg bags)".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard® extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.4.To empty dispoz-a-bag®, push green lever on flip-flo¿ valve out and down.Important: be sure to reclose flip-flo¿ valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.¿ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.